# SDR GTIA040118

- Difficulty date: January 18, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR BOTTOM SIDE IS DENTED AND GOUGED NEAR OUTBOARD EDGE.  REMOVED DAMAGED SECTION OF RIGHT ELEVATOR BOTTOM SIDE SKIN.  FABRICATED TWO FINGER DOUBLERS.  FABRICATED 1 SKIN SECTION APPROX 15 INCHES BY 16 INCHES.  FABRICATED 1 GUSSET.  INSTALLED TWO DOUBLERS, 1 GUSSET, ONE 15 INCHES BY 16 INCHES SKIN SECTION.  (M)
